# SDR HALA20240506126

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 48,676 hours, 7,682 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 46,689 hours, 7,262 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Precooler
- Part number: UNKNOWN
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AIR ENG 1 BLEED HI TEMP DURING DESCENT. REMOVED AND REPLACED #1 ENG PRE-COOLER PER AMM 36-11-42. LEAK CHECK GOOD. OK FOR SVC.
